# SDR SWIA2020012147956

- Difficulty date: January 12, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RH PYLON DENT REPAIR ON REMOVAL DAMAGED UPPER PYLON SUPPORT ANGLE         (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED WITH NEW SUPPORT ANGLE RH PYLON COMMON TO FUSELAGE SKIN REF CRJ-200 SRM BOMBARDIER REO AND BOMBARDIER DWG PRESSURE CHECK GOOD
